English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The Riemann–Hilbert problem and the generalized Neumann kernel on multiply connected regions

MPS-Authors
/persons/resource/persons20171

Wegmann,  Rudolf
Stellar Astrophysics, MPI for Astrophysics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Wegmann, R., & Nasser, M. M. S. (2008). The Riemann–Hilbert problem and the generalized Neumann kernel on multiply connected regions. Journal of Computational and Applied Mathematics, 214(1), 36-57. doi:10.1016/j.cam.2007.01.021.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0011-A6DA-2
Abstract
There is no abstract available